# SDR AALA202406101459

- Difficulty date: May 21, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 68,746 hours, 28,681 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Cover
- Part number: 144A71613
- Condition: Corroded
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON KEEL BEAM MOUNTING COVER AT STA 705, LBL 4.3. REPLACED COVER PER EA354696.
